# SDR AALA200800396

- Difficulty date: February 23, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 59,027 hours
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 15426001
- Part serial: 135
- Condition: Leaking
- Location: Nr 10 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

MAN INFLIGHT T55/23FEB - CREW REPORTED CENTER HYDRAULIC SYSTEM FLUID LOSS.  RETURNED TO MAN AND LANDED WITHOUT INCIDENT.  REPLACED NR 10 SPOILER ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
